# SDR 02042401

- Difficulty date: April 24, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N545
- Make and model: Boeing 757236
- Aircraft serial: 29944
- Aircraft time: 10,774 hours, 4,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Location: Cabin Row 24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Emergency Light out, at row 24. Re-lamped as per M/M 33-51-11; Operational Check good.
